For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Minoxidil Feedback

If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Spectral dnc
1/9/2013
All of you people expierencing hair loss should try using spectral dnc rather than just minoxidil it works....however one should not think applying it for one or two months shows results it should show visible results not as early as six months
Rishabh

AskDocWeb: Is that your opinion because you profit from the sale of Spectral dnc or have you actually used that product?


Losing hair
1/9/2013
I am a 21 year old man. I applied mintop 2% for 1 month back in March 2012. I sopped using it. Then in May i started losing hair like hell. Also in October 2012 I used Selenium Sulphide Selsun. And my hair is still continuing to fall even in non-genetic areas as well as eye lashes. Do i have a hope of stopping this hair loss and regrowing it??
Avish

AskDocWeb: You will not know that until you find out why you are losing hair. A dermatologist can evaluate your condition and give you a fair idea of what you might expect from treatment, which can vary depending on the cause of your hair loss. For example losing eyelash hair can result from a number of different causes: Blepharitis, Ichthyosiform erythroderma, nonbullous congenital, Ichthyosis, Keratosis Follicularis Spinulosa Decalvans, Leprosy, Progeria, Siemens syndrome, and Spastic paraplegia.


Getting more hair fall!
1/9/2013
I am using this product from last 10 days but iam suffering from more hair fall now and at the time of using it i get hair fall. what should i do.. iam getting more hair fall..
Amit

AskDocWeb: The product information for minoxidil says that hair loss may continue for 2 weeks after you start using Minoxidil. Tell your doctor if your hair loss continues for more than 2 weeks. Also, tell your doctor if your hair growth does not increase after using Minoxidil for 4 months.


Is it safe for children?
1/10/2013
Hello sir, I am 17 years old boy and i have been falling my hair since i was 15 yrs old and i have lost my hair on the corners of frontal part of head. My docter presicribed me to take hair 4u solution 2% and finasteride 1mg. iam using this from last 15 days. Is it safe to use below 18 yrs.
Faizj

AskDocWeb: In the USA finasteride is approved for men 18 years of age and over but not for children under that age. There is no data demonstrating the efficacy or safety of finasteride in children under the age of 18.


Shall I switch?
1/12/2013
AskDocWeb, I used minoxidil 5. For 8 months n still their is some shedding. My hair line is going behind, shall I switch to 3% solution?
Mayank

AskDocWeb: You need to know that the 3% solution is less effective than minoxidil 5%. Neither one will completely stop the hair loss. Have you ruled out medical conditions that cause hair loss such as hormonal factors, iron deficiency, diabetes, thyroid problems, etc.?


Swelling of the hands, feet and face
1/14/2013
I've used mintop two years ago. I started experiencing rapid heart beat, swelling of hands, feet and face. But the side effects are still today, swelling hasn't stopped ever since. I visited the doctor and he's taken that lightly and said there's nothing to worry about. Now I'm scared please help. Thanks
Josh

AskDocWeb: Did you tell your doctor that you want to know why your hands, feet, and face are swelling? If you are not satisfied with your doctor's response (or lack of one) then you may want to get a second opinion. If the swelling is occurring in conjunction with other symptoms, especially unexplained weight gain, nausea, or shortness of breath, it's crucial to consult with your doctor as soon as possible, as these symptoms can indicate a serious issue. If your face has swelled to an abnormally large size in a short period of time, contact your doctor immediately, as you may be suffering a severe allergic reaction.


Regain hair without using manaxil?
1/18/2013
Hello AskDocWeb..,u r doing a great job.., am 21 years male frm india..,i lost my hair 4 years back.,i suffered frm dandruf alot.,6 monts back i used kevon lotion and tricleanz cleanser..,now my hair condition is great but my hair is thin.,and esp sides very less hair..,how can i regain my hair (without using manaxil).
Sandy

AskDocWeb: That would depend on the cause of your hair loss. If you haven't had a complete medical physical recently then you might want to consider getting one. Getting a physical may reveal an underlying cause for your hair thinning. Hair loss or thinning hair in women is a common sign of polycystic ovary syndrome or PCOS, a hormonal imbalance that causes cysts to develop within the ovary. Thyroid problems can also cause the hair to thin. Treating the underlying cause may solve your hair problem.


Hairfall continues
1/18/2013
Sir, i am Ramesh. I take medicine 9 month from our doctor he has given first 2 month minoxidil 2 bottle, then amexidil 5 times, my hair comes but hairfall continue during treatment and all regrow hair gone back from scalp and dandruff increases by using amexidil more & more, so plz tell what will i do.
Ramesh

AskDocWeb: When being treated for any medical condition it is important to report your results to your doctor so that your treatment plan can be adjusted as needed. Amexidil does not work for everyone. Are you using a shampoo that supports hair growth?


Morr forte solution
1/21/2013
As per doctor's advice i started using this morr forte solution. He said that it should be 2 ml per day. Is that amount okay or too high. And moreover i will apply this lotion and then apply hair oil. There is no harm to the hair by applying oil as soon as applying the lotion right?? can u please tel me how should i use this properly??
Venkat

AskDocWeb: You'll have to check back with your doctor about how he or she wants you to use the Morr forte solution. We are not familiar with that product.


Minscalp plus
1/24/2013
I am suffering from severe hair loss and have almost lost all my hair from the top of my head. I am also suffering from scalp psoriasis and i feel hair loss started with psoriasis only. Doctor advised me to use minscalp plus. But I am scared to use it as it may aggravate my psoriasis and also i don't want to use it for life as discontinution of minioxidil will result in hair loss again.
Abhimanyu


Stopping and starting treatment
1/26/2013
Hello sir my name is Amit i was using mintop10% and finax 1mg from last 4 months and my hair fall was stopped but after 4 months i stopped the finax for 15 days but i was using mintop after that my hair fall starts again. Now from last one month i am taking the same procedure but my hair fall is not stopped can u tell me what is the reason that my hair fall is not stopped even i am taking the prescription...
Amit

AskDocWeb: When you stop and start treatment it can take several weeks, and sometimes a couple of months to become effective again.

Report - 65 - 66 - Page 67 - 68 - 69 - 70 - Last page 118


We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2010-2013 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Minoxidil and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page